# SDR CHQA20130412110

- Difficulty date: April 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145424
- Aircraft time: 28,527 hours, 23,547 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,203 hours, 22,275 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: B-Nut
- Part number: 10006491
- Part serial: 200209074
- Condition: Loose
- Location: Anti-Ice Sys
- Part time: 21,474 hours, 22,026 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED BLEED SYSTEM 1 LEAK MESSAGE ON EICAS ON CLIMBOUT.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LOOSE WING ANTI-ICE B-NUT AND TIGHTENED.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
